Welcome to Healing Well, Wendigem! I'm glad that you found the post I made a while back documenting weight gain as a side effect for some taking Remicade. You could always print it out and show your doctor unless he's the type that doesn't like patients reading on the internet. Quite a few women have mentioned problems with their menstral cycles because of CD. However, in my opinion you should see your GYN about the irregular bleeding. Not to alarm you, but there have been reports of women receiving Remicade that have developed cervical dysplasia. I can't find the link right now. So I think seeing your GYN might be a good thing to do.
Moderator Crohn's disease and Irritable Bowel Forums
CD, Ankylosing Spondylitis, small fiber peripheral neuropathy, avascular necrosis, peripheral artery disease, pulmonary hypertension, degenerative disc disease, asthma, severe allergy and a host of other medical problems.